# SDR USAA2010042690826

- Difficulty date: April 23, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 76
- Aircraft time: 65,882 hours, 29,420 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 1052
- Condition: Inoperative
- Location: Cabin
- Part time: 36,005 hours, 14,865 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 10 - PHX - EEL - EMERGENCY LIGHT AT ROW 5L WILL NOT ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED THE FORWARD EMERGENCY POWER SUPPLY UNIT 10WL IAW AIRBUS MAINTENANCE MANUAL 33-51-38-401.
